全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:M. M. Bokalo , O. V. Il’nyts’ka
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.68 (9), pp.1323-1339Springer
摘要:We study boundary-value problems with Dirichlet conditions for nonlinear parabolic equations with variable delay (i.e., delay is a function of time) and degeneration at the initial time. The existence and uniqueness of the classical solution of this problem are proved. The a prio...
作者:M. M. Bokalo , O. V. Ilnytska
来源:[J].Applicable Analysis(IF 0.71), 2017, Vol.96 (7), pp.1240-1254Taylor & Francis
摘要:The initial-boundary value problems for parabolic equations with variable exponents of nonlinearity and time depended delay are considered. Existence and uniqueness of solutions of these problems are proved.
作者:M. M. Bokalo , V. M. Dmytriv
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2001, Vol.53 (11), pp.1784-1800Springer
摘要:Abstract(#br)We investigate the well-posedness of a problem for a system of functional differential equations of different types without initial conditions. Each equation consists of two parts one of which has the same structure as a parabolic equation or an ordinary differential...
作者:M. M. Bokalo , O. V. Domanska
来源:[J].Journal of Mathematical Sciences, 2014, Vol.201 (1), pp.17-31Springer
摘要:We consider stationary anisotropic higher-order partial integrodifferential equations with variable exponents of nonlinearity. It is assumed that the unknown function may nonlinearly enter into the integrand. We establish the conditions of existence and uniqueness of generalized ...
作者:M. M. Bokalo , V. M. Dmytriv
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2001, Vol.53 (11), pp.1784-1800CrossRef

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×